Skip to main content Accessibility help

J. Myhill and J. C. Shepherdson. Effective operations on partial recursive functions. Zeitschrift für mathematische Logik und Grundlagen der Mathetnatik, vol. 1 (1955), pp. 310–317.

  • J. C. E. Dekker
Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

The Journal of Symbolic Logic
  • ISSN: 0022-4812
  • EISSN: 1943-5886
  • URL: /core/journals/journal-of-symbolic-logic
Please enter your name
Please enter a valid email address
Who would you like to send this to? *


Full text views

Total number of HTML views: 0
Total number of PDF views: 0 *
Loading metrics...

Abstract views

Total abstract views: 0 *
Loading metrics...

* Views captured on Cambridge Core between <date>. This data will be updated every 24 hours.

Usage data cannot currently be displayed